# SDR DALA2016032702450

- Difficulty date: March 26, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 51,792 hours, 23,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 44, LOCATION BETWEEN FRAME 30 TO FRAME 31 IN FWD CARGO COMPARTMENT.  REPLACED STR LT LOC BETWEEN FRAME 30+10" TO FRAME 35 IAW SRM 51-72-11 AND DWG D53231712.
